Announcement

Collapse
No announcement yet.

Starting Accutane

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Starting Accutane

    I am thinking of starting on a treatment of Accutane, low dosage. I only have the flushing and some slight redness, no postules or bumps of any kind.
    My face is oily most of the time, would the Accutane help with this or would taking it be a waste of time? I have read that Accutane does not really help with the flushing and redness aspect, but does help with the oily skin.

    Patrick

  • #2
    You will no longer have oily disgusting skin while on accutane. Trust me.
    Regards,
    RedHotCanuck
    ----------------------------------------------------------------------------
    3 IPL and tried Accutane. Accutane stopped the oil flow but caused other problems. Now just using a mix of Sea Kelp and EGF every night.

    Comment


    • #3
      I have been on accutane for 7 days now and my skin is more oily than before. Is this normal?

      Before, I was on minocycline and boswellia and actually was doing ok with the oiliness (cut my oily skin down since being on the two).

      Comment


      • #4
        Originally posted by clsykes00
        I have been on accutane for 7 days now and my skin is more oily than before. Is this normal?

        Before, I was on minocycline and boswellia and actually was doing ok with the oiliness (cut my oily skin down since being on the two).

        Hi Trey,

        Anything is possible on accutane the first 30 days. While it is shrinking the glands sometimes the glands fight back and other times they dont. Dont worry at all about this effect -- it will not last.

        Comment


        • #5
          Originally posted by drnase
          Originally posted by clsykes00
          I have been on accutane for 7 days now and my skin is more oily than before. Is this normal?

          Before, I was on minocycline and boswellia and actually was doing ok with the oiliness (cut my oily skin down since being on the two).

          Hi Trey,

          Anything is possible on accutane the first 30 days. While it is shrinking the glands sometimes the glands fight back and other times they dont. Dont worry at all about this effect -- it will not last.
          Dr.Nase -

          How much of an effect will low dose accutane (maybe 10mg/3xs a week) have on flushing?
          I don't want to live with it. I refuse to.

          Comment


          • #6
            Originally posted by lafittevillage
            Originally posted by drnase
            Originally posted by clsykes00
            I have been on accutane for 7 days now and my skin is more oily than before. Is this normal?

            Before, I was on minocycline and boswellia and actually was doing ok with the oiliness (cut my oily skin down since being on the two).

            Hi Trey,

            Anything is possible on accutane the first 30 days. While it is shrinking the glands sometimes the glands fight back and other times they dont. Dont worry at all about this effect -- it will not last.
            Dr.Nase -

            How much of an effect will low dose accutane (maybe 10mg/3xs a week) have on flushing?

            This depends on who is using it but I must say that Accutane decreased my flushings considerably.

            Comment

            Working...
            X